# SDR AALA991059

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1444N
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11447
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT STRIPS MID CABIN INOPERATIVE.  REPAIRED A SHORTED WIRE CONNECTED TO THE EMERGENCY EXIT FLOOR PATH LIGHT STRIPS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
